# SDR DALA2022032502007

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,946 hours, 19,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1021-1043
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 R/H CABIN SEAT TRACK RBL88.50 AT STA1021-1043 FOUND CORROSION. CORRECTIVE ACTION: REPAIRED THE DAMAGED SEAT TRACK AS PER B767-300 SRM53-00 (2167183)
